# SDR TWAA0100501

- Difficulty date: January 5, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- Aircraft time: 53,647 hours, 27,771 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495054
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES WERE REPORTED IN THE CABIN. OIL WAS FOUND IN THE LT ACM DUCTS. REPLACED THE ACM, CHANGED WATER SEPERATERS, AND ACCOMPLISHED PACK BURN OUT.  CHECK-C 8-20-00 STL.
